Discussions that mention arimidex

Men's Health board


[QUOTE=LALOV929;3786147]Daxz, I'm wondering what dosage of T-Cyp you are using as
well as the frequency of injections. Besides mental/emotional
obstacles and low testosterone there are other hormonal issues
that can be responsible. Have you had a full range of hormonal
tests done?

I'm injecting 100mg weekly. I had a full blood work-up in August that showed my total T level was 1129 and my estradiol was 42. My doctor now has me on Arimidex to bring down the estradiol level. I have not been tested again to see where my estrogen level is now, after a couple of months on Arimidex.
[QUOTE=Eisenhower;3791453]Sure, you would expect that, but if your increase in T is being countered by an increase in E2, you could be no better off.

After my last blood tests, which showed a high level of E2, my doctor prescribed Arimidex. I've been taking it since September. I haven't been tested again, so I don't know where my levels are now. I'm also taking a boat load of supplements to help with the low libido, erection problems.
Thanks for the advice and info Jinxy. I've had a complete blood work-up where everything you mentioned was tested. Only my total T and E2 were out of range (high). I'm taking .5 mg Arimidex, 3 times a week. I'm probably going to change doctors again, so I'm sure he'll have me complete another set of labs. I really don't think I had a "window" where it was all good. I've had an increase in libido lately, but I figured it was from the supplements. By the way, I didn't know they messed with hormones...thanks for letting me know. To be honest, Jinxy, I feel like I'm starting to obsess over this, which is probably just making things worse...